Antibiotic Allergy

We are currently working on updating these resources, please check back later

Below you will find educational material that may be helpful in the management and treatment of your symptoms.  Please note that this information is for educational and reference purposes only and should not be interpreted as a recommendation for a specific treatment plan, product or course of action.   This information does not replace medical consultations with any of our physicians.  If you have medical concern, please call our office to make an appointment.

Penicillin allergy - Penicillin allergy is an overreaction by your immune system to penicillin and related antibiotics. If you have a penicillin allergy, your reaction to taking the antibiotic may range from a rash to anaphylaxis, a potentially life-threatening condition.
        Click here to read more from Mayo Clinic's Penicillin allergy page